RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 2, Pages 313–333 (Mi mmj469)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant Symmetries of Unimodal Function Singularities

V. V. Goryunova, J. A. Haddley

a Department of Mathematical Sciences, The University of Liverpool, Mathematical Sciences Building, Liverpool, L69 7ZL, England, United Kingdom

Abstract: We classify finite order symmetries $g$ of the 14 exceptional unimodal function singularities $f$ in 3 variables, which satisfy a so-called splitting condition. This means that the rank 2 positive subspace in the vanishing homology of $f$ should not be contained in one eigenspace of $g_\star$. We also obtain a description of the hyperbolic complex reflection groups appearing as equivariant monodromy groups acting on the hyperbolic eigensubspaces arising.

Key words and phrases: exceptional unimodal function singularities, symmetry, equivariant monodromy, complex hyperbolic reflection groups.

DOI: https://doi.org/10.17323/1609-4514-2012-12-2-313-333

Full text: http://www.ams.org/.../abst12-2-2012.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 32S30; Secondary 20H10
Received: December 9, 2011
Language:

Citation: V. V. Goryunov, J. A. Haddley, “Invariant Symmetries of Unimodal Function Singularities”, Mosc. Math. J., 12:2 (2012), 313–333

Citation in format AMSBIB
\Bibitem{GorHad12}
\by V.~V.~Goryunov, J.~A.~Haddley
\paper Invariant Symmetries of Unimodal Function Singularities
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 2
\pages 313--333
\mathnet{http://mi.mathnet.ru/mmj469}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-2-313-333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978759}
\zmath{https://zbmath.org/?q=an:06126176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309365900007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj469
  • http://mi.mathnet.ru/eng/mmj/v12/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikosz M., Weber A., “Triality, Characteristic Classes, D-4 and G(2) Singularities”, J. Homotopy Relat. Struct., 10:4 (2015), 995–1011  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:98
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020